• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

small things are getting top me

U

uassume012

Member
Joined
Feb 6, 2013
Messages
5

this is really taken a toll on me in my relationship -----which the relationship went sour awhile back. now trying to put the things back together and can't.........not sleeping enough........don't feel hungry.......lack of energy.
went to the pshy and received Med's ( BUPROPION ) 300MG. It's only been a week on them and really haven't notice a change anywhere. how long would it take to feel a little diff ??? any out there that could give me some hints here? could really use the help from some one. thanks
 
Fairy Lucretia

Fairy Lucretia

Well-known member
Joined
Apr 9, 2011
Messages
42,302
Location
Magical fairy wonderland xxxx
hi it usually takes a couple of weeks to notice any real benefits from taking most medications
hopefully if you keep taking them you will see some improvement soon
sending
much love
xx
 
R

Rose19602

Former member
Hi and Welcome to the forum, if you haven't been welcomed already!

Which came first - the oversleeping, lack of appetite etc. or the relationship going sour?

Was one a result of the other e.g. relationship went wrong and you went downhill?
or were the symptoms part of it all going wrong perhaps?

To treat a relationship break up with a pill isn't necessarily going to help .... unless it's depression or a psychiatric condition.

Have you had any help to diagnose or treat any of this?

Keep talking and maybe we can help you think it all through.
take care
x
 
amathus

amathus

Well-known member
Joined
Apr 23, 2010
Messages
16,316
Location
goodness knows!


went to the pshy and received Med's ( BUPROPION ) 300MG. It's only been a week on them and really haven't notice a change anywhere. how long would it take to feel a little diff ??? any out there that could give me some hints here? could really use the help from some one. thanks

Hi, and 'welcome', anti depressants become effective for people at different lengths of time, as you know, no one person is the same!

Generally speaking though, you should notice an improvement by the end of 3 months..

It is important that you keep up taking the AD's , unless directed by a health professional.
Stopping the AD's by yourself, could cause unwelcome side effects...

Is your pdoc monitoring you? when is your next appointment?

keep talking to us, we'd like to support you through this difficult time. :)

amathus.
 
U

uassume012

Member
Joined
Feb 6, 2013
Messages
5
Thank you for that Info.

why is it hard for people to talk things out?

I was always told to say what's on your mind to someone when they asked but when you tell them they just really get bent out of shape about it and then get mad at you and want to argue with you about it.
"what's up with that? "
 
U

uassume012

Member
Joined
Feb 6, 2013
Messages
5
yes he is monitoring things..............next Tuesday will be the next time I'll see him.

feel like there's a lot right now on my plate.......what order to do them in is another thing we will talk about on Tuesday.

Thanks for your help:)
 
Top